# SDR SWAA091254

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 13,961 hours, 8,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 073123
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS COVER BROKEN.  REMOVED AND REPLACED EEPLS COVER PER MM.
